# SDR SWAA2021061076815

- Difficulty date: May 25, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727D TO 767; RT TRANSITION ANGLE HAS CORROSION AROUND NUTPLATE HOLES. / SPLICED IN NEW SECTION OF TRANSITION ANGLE FROM STA 727D TO STA 767 PER SRM 53-00-53-2R-5(SA-M 326 ATTACHED: A1303677)
